I think my medication randomly stopped working
I just need to know if this has happened to anyone else. I feel like I’m going to a little crazy. My therapist is kinda dismissing me and I want an idea before I schedule a meeting with psychiatrist.
In the past when I was still finding the right meds, I tried a lot of ones that didn’t work for me. They made me super on edge, not necessarily depressed but like I’m fraying at the edges. Emotional and irritable. My adhd symptoms get worse.
Like 3 years ago I got started on vyvanse (brand name only, generic messed me up hard). And it’s worked really well. But recently like the past two weeks I’m back to feeling like I have when I was trying to find the right meds. My head is all over the place. My meds look the same. I am taking them on schedule. So I don’t know.
Basically what I am asking is, I know with some other conditions effective meds can suddenly stop working is that true for ADHD? Has anybody had experience with that?
Posted Sep 29, 2025, 11:24 PM UTC